# SDR SWAA2022120669418

- Difficulty date: November 9, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FAIRING FORMER CRACKED AT BS 500D AFT SUPPORT FOR FAIRING 191AR.  REMOVED CRACKED FAIRING FORMER IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED A NEW FORMER IAW SRM 51-40-05 AND DWG  116A3414 .  INSTALLED THE NEW FORMER AND T ANGLE IAW SRM 51-40-02 AND DWG 116A3414.
